# SDR VNAA2016031100016

- Difficulty date: March 11, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 28,513 hours, 28,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER STARTING THE APU, WHILE ON GROUND, POWER WITH EMERGENCY LIGHT SWITCH IN THE ARM POSITION, THE EMERGENCY LIGHTS CAME ON DURING THE AUTO TRANSFER FROM GROUND POWER TO APU POWER.  MAINTENANCE TROUBLESHOT, R & R RELAY K135 AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
